MAUDE Adverse Event Report: STRYKER SPINE-US RADIUS ROD WITH HEX 5.5 X 600MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US RADIUS ROD WITH HEX 5.5 X 600MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 486613600
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Back pain (4895)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A health professional reported that a patient fell down on the street approximately two years and four monthly post-operatively and felt a "crunch" and severe pain in their spine.Imaging indicated that two xia 3 rods fractured.It was further reported that revision surgery has been recommended, however it is unknown if a revision surgery has been scheduled or performed at this time.This report captures the second of two rods.
 
Additional Manufacturer Narrative
Additional data: b5, d1, d4, g4.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
Additional imaging provided from the field indicated that three rods fractured.This report captures the second of three rods.

Brand Name
RADIUS ROD WITH HEX 5.5 X 600MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24877575
Report Number0009617544-2026-00069
Device Sequence Number21307113
Product Code NKB
UDI-Device Identifier04546540545831
UDI-Public04546540545831
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number486613600
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown